Hi I havent as yet got a diagnosis, however I am seeing a liver specialist tomorrow (privately as was over a 20 week wait on the NHS). I had breast cancer 3 years ago and following surgery and radiotherapy I was put on Anastrozole as I was post menopausal and my cancer had been oestrogen receptive. Within a few weeks of commencing this drug I developed joint pains particularly in my hands and feet and odd random days of fatigue. I was told to take Naproxen and to expect fatigue as I had gone through therapy and a cancer diagnosis. so I have battled on taking the drug. I went to see my GP recently and she offered me some repeat blood tests which came back with abnormal liver enzymes. Ive had a liver ultrasound and more bloods and all my GP said was that an antibody had shown which could indicate PBC. I am convinced that this drug has affected me and am interested to hear from anyone else who has experienced similar issues.
I am hoping of course that I am lucky and that this is not PBC and that if the specialist feels the drugs are affecting my liver my oncologist will agree to let me discontinue them. I look forward to hearing from anyone out there with experiences similar.